Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Good Morning Veronique and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
I am so sorry, Veronique, about your sweet Buddy's condition. I know this is very difficult but you are doing all you can to help your sweet Buddy. The first thing you should do is purchase Nutrical at the pet store and give Buddy a dose of this every 4 hrs. This will give Buddy the nutrients he needs to keep him going and this product acts as an appetite stimulant. You may need to force feed Buddy at this time along with giving Pedialyte, 3-4 ounces every 6-8 hrs to be sure he remains hydrated until his own body can take over.
All you can do is try, Veronique...the amount of waste products beig produced by the kidneys is taking away Buddy's appetite so it may also help if your vet could give IV or Subcutaneous fluids to help flush away these waste products.
Just do the best you can Veronique....this is all you can do...
Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.Sincerely, ***** *****